# SDR SWIA202265923

- Difficulty date: May 23, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N206SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000637
- Aircraft time: 13,598 hours, 7,829 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H FLOOR SEAT TRACK BETWEEN FR32-34 IN 10 LOCATIONS AS MARKED.     (C-CHECK RO 6/10/2022)    REPLACED R/H FLOOR SEAT TRACK BETWEEN FR 23-34. REF. E175 SRM 51-40-08. SEE CONTINUATION CARD FOR ALL MAINT PERFORMED
